Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Itching From Glatopay

Itching From Glatopay

Hello! I itch all the time from the glatopay. Does anyone else experience this?

posted over 5 years ago
A MyMSTeam Member said:

Do you mean Glatopa which is the generic version of Copaxone ? If so itching is a common side effect of Glatopa. If it continues to be a problem than you should consider contacting your Doctor.

Following was copied directed from the Glatopa website : http://www.glatopa.com/
"The most common side effects in studies of glatiramer acetate injection 20mg/mL are redness, pain, swelling, itching, or a lump at the site of injection, flushing, rash, shortness of breath, and chest pain. These are not all of the possible side effects of glatiramer acetate. For a complete list, ask your doctor or pharmacist. Tell your doctor about any side effects you have while taking Glatopa."

edited, originally posted over 5 years ago
Already a Member? Log in